On rational Frobenius manifolds of rank three with symmetries

Alexey Basalaev, Atsushi Takahashi

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We study Frobenius manifolds of rank three and dimension one that are related to submanifolds of certain Frobenius manifolds arising in mirror symmetry of elliptic orbifolds. We classify such Frobenius manifolds that are defined over an arbitrary field K⊂C via the theory of modular forms. By an arithmetic property of an elliptic curve Eτ defined over K associated to such a Frobenius manifold, it is proved that there are only two such Frobenius manifolds defined over C satisfying a certain symmetry assumption and thirteen Frobenius manifolds defined over Q satisfying a weak symmetry assumption on the potential.

Original languageEnglish
Pages (from-to)73-86
Number of pages14
JournalJournal of Geometry and Physics
Publication statusPublished - Oct 2014
Externally publishedYes


  • Elliptic curves
  • Frobenius manifolds
  • Modular forms
  • Singularity theory


Dive into the research topics of 'On rational Frobenius manifolds of rank three with symmetries'. Together they form a unique fingerprint.

Cite this